I have been on tramadol for about 6 months - nearly continuously - the most I ever took in a day was 7 32mg tabs - gradually accellerated from 1-3 in the early months. Long story short - doctor wont refill so I stopped abruptly night before last (36 hours ago) I feel like I weigh 2 tons and can barely get off the couch... how long till I'm back on my feet?
Dragging around wondering how long?
Well, first off, you weren't on enough tramadol to help a flea, no wonder you took more. I'd say find a doc who knows how to treat pain. Tramadol is a funny med, it doesn't work to take a dose when you have severe pain, you have to keep it in your system to get ahead of the pain. I don't know where you are that you have 32mg tramadol, it only comes in 50mg in the states. tramadol with tylenol comes in 37 mg of tramadol. I take 100 mg 4 times a day, so you can see how undertreated you were. You should start feeling better every day. You weren't taking enough to amount to a hill of beans so it shouldn't be long.
Hi, your doctor shouldn't have withdrawn the Tramadol without advising you to taper off them. It might be worth asking him to reconsider, and supply you with one more prescription and a tapering plan? Unfortunately it may take around 2 weeks for you to be over the withdrawal symptoms. Lethargy, insomnia, hypothermia, nausea, dizziness, cramping, depression, and flu like symptoms are all common when withdrawing from Tramadol. I'm not wanting to worry you, just to let you know what you may experience. It may be a good idea to take some time off work if at all possible? There are things i can suggest to help you through if you like. Maybe you won't suffer too much, hopefully. If you need any more advice please don't hesitate to ask.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2011 • 2 answers
Posted 5 May 2011 • 2 answers
Posted 28 Feb 2012 • 5 answers
Posted 18 Mar 2014 • 3 answers
Posted 29 May 2014 • 2 answers